We present a 45-year-old male patient who presented to Accident and Emergency department with a 6-week history of pain and stiffness involving his bilateral legs. Both calves were markedly tender, and he was not able to bear weight. He also complained of numbness involving his left big toe for a few days, which later spread to involve his arms, and tinnitus and hearing loss in his left ear. There were no respiratory, gastrointestinal or urinary symptoms. He had a background history of hypercholesterolemia and was treated with atorvastatin 10 mg for 6 months. His initial investigations showed markedly increased inflammatory markers, and serum antineutrophil cytoplasmic antibody (ANCA) was markedly positive at a titre of 1:160 (P-ANCA). Electromyography and muscle biopsy showed myopathic features. A diagnosis of drug-induced ANCA-associated vasculitis (on the basis of mononeuritis multiplex, sensorineural hearing loss and markedly increased anti-myeloperoxidase (MPO) ANCA) and statin-induced distal myopathy was made. He was treated with three 500 mg doses of methylprednisolone, followed by slowly tapering dose of oral corticosteroids from 30 mg once daily (OD). He was also started on azathioprin (2.5 mg/kg). He had a dramatic improvement of his myalgia, hearing loss and sensory symptoms and went into complete clinical remission. His inflammatory markers rapidly returned to normal, and MPO-ANCA normalised within 3 months of starting immunosuppressive therapy and remained negative on further testing. He is currently on a tapering regimen of corticosteroids (7 mg OD), and after weaning him off corticosteroids, we plan to slowly taper his azathioprin.